×

zbMATH — the first resource for mathematics

Stability analysis of an SEIQV epidemic model with saturated incidence rate. (English) Zbl 1254.92083
Summary: In this article, an SEIQV epidemic model with saturated incidence rate is considered. The basic reproduction number \(R_{0}\) is found. If \(R_{0}\leq 1\), the disease-free equilibrium is globally asymptotically stable; if \(R_{0}>1\), endemic equilibrium is globally asymptotically stable and the disease is persistent. Numerical simulations are carried out to illustrate the feasibility of the obtained results, especially the effect of vaccination to eliminate the disease.

MSC:
92D30 Epidemiology
34D20 Stability of solutions to ordinary differential equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Liu, W.M.; Hethcote, H.W.; Levin, S.A., Dynamical behavior of epidemiological models with nonlinear incidence rates, J. math. biol., 25, 359-380, (1987) · Zbl 0621.92014
[2] Alexander, M.E.; Moghadas, S.M., Bifurcation analysis of an SIRS epidemic model with generalized incidence, SIAM J. appl. math., 65, 1794-1816, (2005) · Zbl 1088.34035
[3] Xiao, D.M.; Ruan, S.G., Global analysis of an epidemic model with nonmonotone incidence rate, Math. biosci., 208, 419-429, (2007) · Zbl 1119.92042
[4] Bacaër, N.; Guernaoui, S., The epidemic threshold of vector-borne diseases with seasonality. the case of cutaneous leishmaniasis in chichaoua, Morocco. J. math. biol., 53, 3, 421-436, (2006) · Zbl 1098.92056
[5] Hirsch, M.W.; Smith, H.L.; Zhao, X.Q., Chain transitivity, attractivity, and strong repellors for semidynamical systems, J. dynam. differential equations, 13, 107-131, (2001) · Zbl 1129.37306
[6] Li, M.Y.; Muldowney, J.S., Global stability for the SEIR model in epidemiology, Math. biosci., 125, 155-164, (1995) · Zbl 0821.92022
[7] Hui, J.; Zhu, D.M., Dynamics of SEIS epidemic models with varying population size, Internat. J. bifur. chaos appl., 17, 5, 1513-1529, (2007) · Zbl 1145.34028
[8] van den Driessche, P.; Watmough, J., Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Math. biosci., 180, 29-38, (2002) · Zbl 1015.92036
[9] Wang, W.D.; Zhao, X.Q., Threshold dynamics for compartmental epidemic models in periodic environments, J. dynam. differential equations, 20, 699-717, (2008) · Zbl 1157.34041
[10] Korobeinikov, A.; Maini, P.K., Nonlinear incidence and stability of infectious disease models, Math. med. biol., 22, 113-128, (2005) · Zbl 1076.92048
[11] Wang, K.F.; Fan, A.J.; Torres, A., Global properties of an improved hepatitis \(B\) virus model, Nonlinear anal. RWA, 11, 3131-3138, (2010) · Zbl 1197.34081
[12] Liu, S.Q.; Wang, S.K.; Wang, L., Global dynamics of delay epidemic models with nonlinear incidence rate and relapse, Nonlinear anal. RWA, 12, 119-127, (2011) · Zbl 1208.34125
[13] Wang, L.M.; Chen, L.S.; Nieto, Juan J., The dynamics of an epidemic model for pest control with impulsive effect, Nonlinear anal. RWA, 11, 1374-1386, (2010) · Zbl 1188.93038
[14] Ren, J.; Yang, X.; Zhu, Q.; Yang, L.X.; Zhang, C., A novel computer virus model and its dynamics, Nonlinear anal. RWA, 13, 376-384, (2012) · Zbl 1238.34076
[15] Mishra, B.K.; Jha, N., SEIQRS model for the transmission of malicious objects in computer network, Appl. math. model., 34, 710-715, (2010) · Zbl 1185.68042
[16] Yao, Y.; Guo, H.; Yu, G.; Gao, F.X., Discrete-time simulation method for worm propagation model with pulse quarantine strategy, Procedia eng., 15, 4162-4167, (2011)
[17] Mishra, B.K.; Pandey, S.K., Fuzzy epidemic model for the transmission of worms in computer network, Nonlinear anal. RWA, 11, 4335-4341, (2010) · Zbl 1203.94148
[18] Ren, J.; Yang, X.; Yang, L.X.; Xu, Y.; Yang, F., A delayed computer virus propagation model and its dynamics, Chaos solitons fractals, 45, 74-79, (2012) · Zbl 1343.34186
[19] Fan, M.; Li, M.Y.; Wang, K., Global stability of an SEIS epidemic model with recruitment and a varying total population size, Math. biosci., 170, 199-208, (2001) · Zbl 1005.92030
[20] Li, J.; Ma, Z., Qualitative analysis of SIS epidemic model with vaccination and varying total population size, Math. comput. modelling, 20, 1235-1243, (2002) · Zbl 1045.92039
[21] Anderson, R.M.; May, R.M., Infectious diseases of humans: dynamics and control, (1992), Oxford University Press Oxford, UK
[22] Hethcote, H.W., The mathematics of infectious diseases, SIAM rev., 42, 599-653, (2000) · Zbl 0993.92033
[23] Nakata, Y.; Kuniya, T., Global dynamics of a class of SEIRS epidemic models in a periodic environment, J. math. anal. appl., 363, 230-237, (2010) · Zbl 1184.34056
[24] Acedo, L.; González-Parra, Gilberto; Arenas, Abraham J., An exact global solution for the classical epidemic model, Nonlinear anal. RWA, 11, 1819-1825, (2010) · Zbl 1196.34058
[25] Capasso, V.; Serio, G., A generation of the kermack – mckendrick deterministic epidemic model, Math. biosci., 42, 43-61, (1978) · Zbl 0398.92026
[26] Gomes, M.G.M.; Margheri, A.; Medley, G.F.; Rebelo, C., Dynamical behaviour of epidemiological models with sub-optimal immunity and nonlinear incidence, J. math. biol., 51, 414-430, (2005) · Zbl 1090.92043
[27] Esteva, L.; Matlas, M., A model for vector transmitted diseases with saturation incidence, J. biol. syst., 9, 235-245, (2001)
[28] Mohammad, A.S.; Abba, B.G., The effect of incidence functions on the dynamics of a quarantine/isolation model with time delay, Nonlinear anal. RWA, 12, 215-235, (2011) · Zbl 1208.34127
[29] Wang, F.W.; Zhang, Y.K.; Wang, C.G.; Ma, J.F.; Moon, S.J., Stability analysis of a SEIQV epidemic model for rapid spreading worms, Comput. secur., 29, 410-418, (2010)
[30] Sun, C.J.; Lin, Y.P.; Tang, S.P., Global stability for an special SEIR epidemic model with nonlinear incidence rates, Chaos solitons fractals, 33, 290-297, (2007) · Zbl 1152.34357
[31] Butler, G.J.; Waltman, P., Persistence in dynamics systems, J. differential equations, 63, 255-263, (1986) · Zbl 0603.58033
[32] Li, M.Y.; Muldowney, J.S., A geometric approach to global-stability problems, SIAM J. math. anal., 27, 1070-1083, (1996) · Zbl 0873.34041
[33] Li, Y.; Muldowney, J.S., On bendixson’s criterion, J. differential equations, 106, 27-39, (1993) · Zbl 0786.34033
[34] Martin, J.R., Logarithmic norms and projections applied to linear differential systems, J. math. anal. appl., 45, 432-454, (1974) · Zbl 0293.34018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.